# SDR DXTA20082936

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 6,540 hours, 3,961 cycles
- Engine: Allsn AE3007C
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, PASSING 4000 FT, RECEIVED PITCH FEEL FAIL AMBER CAS MSG.  FOUND PIN *14 & 1 CONNECTOR PQ016 UNLOCKED AND RECESSED. LOCKED PIN CONNECTOR SYSTEM OPS CHECKS GOOD IN REF FT CES-750-071.
